Show simple item record

dc.contributor.authorMarin, Ivan
dc.contributor.authorPfeiffer, Götz
dc.date.accessioned2017-12-04T11:29:01Z
dc.date.available2017-12-04T11:29:01Z
dc.date.issued2016-10-12
dc.identifier.citationMarin, Ivan, & Pfeiffer, Götz. (2016). The BMR freeness conjecture for the 2-reflection groups. Mathematics Of Computation, 86, 2005-2023. doi: 10.1090/mcom/3142en_IE
dc.identifier.issn1088-6842
dc.identifier.urihttp://hdl.handle.net/10379/7001
dc.description.abstractWe prove the freeness conjecture of Broue, Malle and Rouquier for the Hecke algebras associated to the primitive complex 2-reflection groups with a single conjugacy class of reflections.en_IE
dc.formatapplication/pdfen_IE
dc.language.isoenen_IE
dc.publisherAmerican Mathematical Societyen_IE
dc.relation.ispartofMathematics Of Computationen
dc.subjectComplex reflection groupsen_IE
dc.subjectHecke algebrasen_IE
dc.subjectBRAID groupsen_IE
dc.subjectMathematicsen_IE
dc.titleThe BMR freeness conjecture for the 2-reflection groupsen_IE
dc.typeArticleen_IE
dc.date.updated2017-12-04T09:06:12Z
dc.identifier.doi10.1090/mcom/3142
dc.local.publishedsourcehttps://doi.org/10.1090/mcom/3142en_IE
dc.description.peer-reviewedpeer-reviewed
dc.contributor.funder|~|
dc.internal.rssid12581461
dc.local.contactGotz Pfeiffer, Dept. Of Mathematics, Room C208, Áras De Brún, Nui Galway. 3591 Email: goetz.pfeiffer@nuigalway.ie
dc.local.copyrightcheckedYes
dc.local.versionACCEPTED
nui.item.downloads604


Files in this item

Attribution-NonCommercial-NoDerivs 3.0 Ireland
This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. Please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.

The following license files are associated with this item:

Thumbnail

This item appears in the following Collection(s)

Show simple item record